# SDR UHLA2014012300015

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 25,970 hours, 15,993 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SHOWED OPEN INDICATION IN CRUISE FLIGHT.  RAN QRH AND DETERMINED IT WAS A FALSE INDICATION.  R & R FWD SERVICE DOOR CLOSED LOCK SENSOR IAW AMM 52-74-20, OPS CHECK GOOD.
